# SDR CVGA20250110003

- Difficulty date: January 6, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N901UP
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 18,942 hours, 11,551 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 99146153
- Part serial: 430A
- Condition: Intermittent
- Location: Flap Sys
- Part time: 7,065 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE OCCURED AFTER TAKEOFF/ENROUTE, POSTION INDICATED FALPS 0 AND SLATS NOT EXTENED. EMERGENCY DECLARED. T/S FLAPS SYSTEM. POWERED AIRCRAFT AND REVIEWED BIT CHECK ON FLAP CONTROLLER, FLAP CONTROLLER SHOWED BIT FAULT 2 (MOTOR FAULT) ANO BIT FAULT 6 (NO COMMAND). CLEAR FAULTS AND RAN FLAPS THROUGH SEVERAL CYCLES AND MONITORED THE DC CURRENT TO PDU. FOUND NO FAULTS LOGGED IN FLAP CONTROLLER. FLAP FROM FULL UP TO FULL. DOWN SHOWED 36 AMPS ANO FROM FULL DOWN TO FULL UP WAS 32 AMPS. WITH FLAPS DOWN, INSPECTED L/H AND R/H FLAP TRACKS, ROLLERS AND ACTUATORS FOR ANY SIGNS OF DAMAGE. NO DAMAGE NOTED. T/S SYSTEM FURTHER. PER WUP FSR, REMOVED THE FLAP HANDLE AND CLEANED THE INTERNALS OF DUST AND DEBRIS. SMALL AMOUNT OF DEBRIS FOUND. REINSTALLED FLAP HANDLE AS REQUIRED. REMOVED FLAP PDU P/N MP50G-4 S/N 430A AND INSTALLED A "OVERHAULED" FLAP PDU P/N MP50G-4 S/N 166B AS NEEDED. PERFORMED FLAP OPERATIONAL CHECKS. ALL CHECKS FOUND GOOD. NO FAULTS POSTED ON ELCAS OR FLAP CONTROLLER. ALL WORK DONE IAW CE75O AMM 27-52-00.
